My mother is 58 years old. She has high BP problem since last six years. She is taking Amlong-A tablet daily from then and everything was fine. For the last two months, she has been diagnosed with high BP three to four times. We went through all blood and urine tests. Once a few pus cells and some urine infection was reported, which got almost cured after taking antibiotics. But, fluctuations in BP are still there. Last week it rose to 150 on the upper side. My query is that, is the body stopped responding to current medicine since she has been taking it for the past six years? Or is there a need to increase the dose? Do we need to change the salt? Please suggest.
Welcome to icliniq.com.
Revert back with the answers to the above questions to a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Thank you doctor,
Her weight is around 47 kg and she is not very fat. All tests in general are found to be fine. I think kidney tests were also fine. But, when the BP rose to 150, she felt very uneasy, like headache, nausea, etc. Can you suggest any change in medication or increase in dose?
Welcome back to icliniq.com.
For further doubts consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the misconceptions prevalent among people against having anti-hypertensive pills .. ... Read fullHypertension - How Aware Are You?
.. your knowledge and teaches you hypertension facts .. ... Read fullI would like to know about Cromotop inhaler. Please explain.
.. is suffering from seasonal allergies, and he needs to take inhaler. You can take Budecort without worry for a short term. One thing you always remember that after taking each puff make sure your son rinse his mouth properly to avoid fungal infect... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now